Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login
Visit old site
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 135

  Download for Citation Managers



LETTER TO EDITOR

Oligodontia with taurodontism in monozygous twins
Kandagal V Suresh, Bilahari N, Shenai Prashanth, Chatra Laxmikanth, Pramod R C, Ashir K R

Year : 2012 | Volume:  4 | Issue Number:  12 | Page: 662-664



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
Feedback
Subscribe
Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal